# SDR AALA201909119009

- Difficulty date: September 10, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N165NN
- Make and model: Airbus A321-231
- Aircraft serial: 6956
- Aircraft time: 10,632 hours, 4,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BAT0000
- Part serial: 796368
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: EMERGENCY LIGHT BATTERY 12WL FAILED TEST ON PS CHECK. REPLACED EMERGENCY LIGHT BATTERY 12WL IAW AMM 33-51-38. OPS CHECKED GOOD.
